# SDR SWAA2021100419137

- Difficulty date: September 18, 2021
- Submitted: October 4, 2021
- Operation: Air carrier
- Aircraft: N296WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36613
- Aircraft time: 46,748 hours, 27,979 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: None
- Condition: Cracked
- Location: L/H Horiz. Stab.
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H HORIZONTAL STAB INSPAR RIB ASSY 5 (STAB STA 129.50) #2 VERTICAL STIFFENER CRACKED ; LH HORIZONTAL STA INSPAR RI ASSY 5 (STAB STA 129.50) #2 VERTICAL STIFFENER CRACKED / [01] CUT AND REMOVED DAMAGE ON #5 RIB ASSY AT #2 STIFFENER PER SRM 55-10-09-2R-4; [02] CUT AND REMOVED DAMAGE ON #5 RIB ASSY AT #2 STIFFENER PER SRM 55-10-09-2R-4; [03] CUT AND REMOVED DAMAGE ON #5 RIB ASSY AT #2 STIFFENER PER SRM 55-10-09-2R-4; [04] ON THE REWORKED AREA; PERFORMED HFEC SURFACE TEST AS REQUIRED PER NDT MANUAL PART 06; 51-00-00 PROCEDURE 23 AND ALSO HFEC HOLE PROBE OF FASTENER HOLES IN THE REPAIR AREA PER NDT MANUAL PART 06; 51-00-00 PROCEDURE 16. DOCUMENTED ALL FINDING AGAINST THIS TASK; NUMBER TTG8Q006L8EV; [05] FABRICATED REPAIR PARTS; LOCATED; AND LAYED OUT REPAIR AS PER SRM 55-10-09-2R-5. REPAIR FILLER ON LOWER CHORD NEEDS TO BE FABRICATED AND ALL REPAIR PARTS NEED TREATED AND PRIMED.; [06] INSPECTION OF CORRECTIVE ACTION #5; INSPECTION C/W; [07] FABRICATED FILLER & TREAT & PRIMED PARTS PER SRM 51-20-01.; [08] C/W LINE 7; [09] OK TO INSTALL PARTS; [10] INSTALLED REPAIR PARTS ON RIB PER SRM 55-10-09-2R-5.; [11] INSTALLATION OF REPAIR COMPLETE; [12] REPAIR COMPLIED WITH; SEE LINE ITEMS 1-11
